Gezgin Forum

Kamp, Otostop, Karavan, Tekne, Off-Road, Bisiklet ve Motosiklet seven Gezginlere Özel
Türkiye'nin Bir Numaralı Gezgin Forumu

Gezgin Topluluğu Forumlar Languages I’ve been on Finasteride since July

  • I’ve been on Finasteride since July

     John güncelledi 4 ay, 1 hafta önce 1 Üye · 1 Gönder
  • John

    Üye
    11 Haziran 2021 saat 18:08

    I’ve been on Finasteride since July. My hair seemed to gradually improve the first 6 months. Now it’s been 9 months and looks a little worse than it did at 6 months. Has this happened to anyone? I went on a diet in March and dropped nearly 20 lbs in a month (which is a lot for me). Could that have caused hair loss? I’ve been taking half a pill for nearly the whole time I’ve been on Finasteride. Do I need to start taking a full pill? Maybe I just went through a shedding phase?

Yanıtla: John
Your information:

Vazgeç
Tartışma Konusu
0 / 0 gönderi June 2018
Şimdi